# SDR C2XA11IA020

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 17,319 hours, 14,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 6014, THE CREW REPORTED A BURNT ELECTRICAL SMELL IN THE COCKPIT WHEN STARTING THE APU WITH GROUND POWER ASSIST.  MAINTENANCE INSPECTED THE GPU & APU CONTACTOR, WITH NO DEFECTS NOTED, STARTED THE APU AND WAS UNABLE TO DUPLICATE THE DISCREPANCY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
